# SDR HEEA060936

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8593X
- Make and model: Bell 206L-3
- Aircraft serial: 51509
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Transducer
- Part number: BSE20630G
- Condition: Defective
- Location: Fuel Pressure
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSDUCER TRANSMITS LOW, OUT OF TOLERANCE.
